# SDR DL733992563

- Difficulty date: November 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION LOST AFTER T/O FROM COS.  UNABLE TO REGAIN PRESSURATION ANY CONFIGURATION.  CHECKED ALL DOORS, RAN ENGS AND PACKS ON GROUND.  ACFT PRESSURIZATION NORMAL.
